# SDR 95ZZZX4280

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21612
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Part number: 07912
- Condition: Inop
- Location: Cabin
- Component: Bruce, BR20137372GF
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EMERGENCY PASSENGER LIGHTING SYSTEM WHITE LIGHT INOP BETWEEN ROWS 1 AND 2.  BAD SOCKET WAS FOUND AND REPLACED.  OPS CHECKED GOOD.
